# SDR CA050407007

- Difficulty date: April 5, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: C3CF39519
- Condition: Mismanufactured
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LOWER CONTROL COLUMN IS MIS-MANUFACTURED AT THE BOTTOM TORQUE TUBE.  THE STOP BOLT INSERTS AND CABLE QUADRANT SUPPORTS WERE MIS-LOCATED DURING MANUFACTURE OF THE ASSEMBLY.  FINAL ASSEMBLY PROBLEMS WILL OCCUR.
